RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Sowa, Artur

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:104
Abstract pages:724
Full texts:204
References:121
E-mail:

http://www.mathnet.ru/eng/person47173
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2013
1. A. Sowa, “The Dirichlet Ring and Unconditional Bases in $L_2[0,2\pi]$”, Funktsional. Anal. i Prilozhen., 47:3 (2013),  75–81  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 47:3 (2013), 227–232  isi  scopus
2009
2. A. Sowa, “Quantum entanglement in composite systems”, TMF, 159:2 (2009),  283–298  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 159:2 (2009), 654–666  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020